# SDR SWAA2016030349625

- Difficulty date: March 2, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- Aircraft time: 67,020 hours, 53,854 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 1387
- Condition: Faulty
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT SLIGHT ODOR NOTICED IN COCKPIT.  SMELLED LIKE BURNT RUBBER OR WIRE.  TURNED OFF RECIRC, BUT SMELL NEVER WENT AWAY.  R & R GASPER FAN IAW MM.
